Length and denominators of Egyptian fractions.Ⅱ

Hisashi Yokota

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)272-282
JournalJournal of Number Theory
Volume28
Publication statusPublished - 1988 Mar 1

Cite this

Length and denominators of Egyptian fractions.Ⅱ. / Yokota, Hisashi.

In: Journal of Number Theory, Vol. 28, 01.03.1988, p. 272-282.

Research output: Contribution to journalArticle

Yokota, Hisashi. / Length and denominators of Egyptian fractions.Ⅱ. In: Journal of Number Theory. 1988 ; Vol. 28. pp. 272-282.
@article{ebb0cf40529f45c989519e9b783e56e9,
title = "Length and denominators of Egyptian fractions.Ⅱ",
author = "Hisashi Yokota",
year = "1988",
month = "3",
day = "1",
language = "English",
volume = "28",
pages = "272--282",
journal = "Journal of Number Theory",
issn = "0022-314X",
publisher = "Academic Press Inc.",

}

TY - JOUR

T1 - Length and denominators of Egyptian fractions.Ⅱ

AU - Yokota, Hisashi

PY - 1988/3/1

Y1 - 1988/3/1

M3 - Article

VL - 28

SP - 272

EP - 282

JO - Journal of Number Theory

JF - Journal of Number Theory

SN - 0022-314X

ER -